# SDR SWAA2018031220294

- Difficulty date: January 25, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE CASTING ATTACH BEAM CRACKED.   R & R THE DOOR IAW AMM.
